# SDR ASAA0310008

- Difficulty date: January 25, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5241 · Galley Doors
- Part: Torque Tube
- Part number: 6552873
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - CREW REPORTED THE R2 DOOR WAS DIFFICULT TO OPERATE THROUGH THE OPEN AND CLOSE CYCLE.  S/D REMOVED AND REPLACED AFT GALLEY DOOR TORQUE TUBE (P/N 65-45849-160) AND RIGGED R2 DOOR, THEN DOOR OPERATED WITHIN LIMITS.  (M)
